American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Hiraku Nozawa. Deformation of Sasakian metrics. Trans. Amer. Math. Soc. 366 (2014) 2737-2771.
Abstract, references, and article information
View Article: PDF

[2] Henri Anciaux. Spaces of geodesics of pseudo-Riemannian space forms and normal congruences of hypersurfaces. Trans. Amer. Math. Soc. 366 (2014) 2699-2718.
Abstract, references, and article information
View Article: PDF

[3] Gang Tian, Shijin Zhang, Zhenlei Zhang and Xiaohua Zhu. Perelman's entropy and K\"ahler-Ricci flow on a Fano manifold. Trans. Amer. Math. Soc. 365 (2013) 6669-6695.
Abstract, references, and article information
View Article: PDF

[4] A. Fino, Y.Y. Li, S. Salamon and L. Vezzoni. The Calabi--Yau equation on 4-manifolds over 2-tori. Trans. Amer. Math. Soc. 365 (2013) 1551-1575.
Abstract, references, and article information
View Article: PDF

[5] Tristan C. Collins. The transverse entropy functional and the Sasaki-Ricci flow. Trans. Amer. Math. Soc. 365 (2013) 1277-1303.
Abstract, references, and article information
View Article: PDF

[6] Huai-Dong Cao and Qiang Chen. On locally conformally flat gradient steady Ricci solitons. Trans. Amer. Math. Soc. 364 (2012) 2377-2391.
Abstract, references, and article information
View Article: PDF

[7] Y. Nikolayevsky. Einstein solvmanifolds and the pre-Einstein derivation. Trans. Amer. Math. Soc. 363 (2011) 3935-3958. MR 2792974.
Abstract, references, and article information
View Article: PDF

[8] X. X. Chen, G. Tian and Z. Zhang. On the weak Kähler-Ricci flow. Trans. Amer. Math. Soc. 363 (2011) 2849-2863. MR 2775789.
Abstract, references, and article information
View Article: PDF

[9] Jeffrey Streets. Asymptotic curvature decay and removal of singularities of Bach-flat metrics. Trans. Amer. Math. Soc. 362 (2010) 1301-1324. MR 2563730.
Abstract, references, and article information
View Article: PDF

[10] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF

[11] Olivier Biquard and Yann Rollin. Wormholes in ACH Einstein manifolds. Trans. Amer. Math. Soc. 361 (2009) 2021-2046. MR 2465828.
Abstract, references, and article information
View Article: PDF

[12] Diego Conti and Simon Salamon. Generalized Killing spinors in dimension 5. Trans. Amer. Math. Soc. 359 (2007) 5319-5343. MR 2327032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Andrew Dancer and Andrew Swann. Toric hypersymplectic quotients. Trans. Amer. Math. Soc. 359 (2007) 1265-1284. MR 2262850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Nobuhiro Honda. Non-Moishezon twistor spaces of $4{\mathbf{CP}}^2$ with non-trivial automorphism group. Trans. Amer. Math. Soc. 358 (2006) 1897-1920. MR 2197434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Christoph Böhm and Megan M. Kerr. Low-dimensional homogeneous Einstein manifolds. Trans. Amer. Math. Soc. 358 (2006) 1455-1468. MR 2186982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Zejun Hu and Haizhong Li. A new variational characterization of $n$-dimensional space forms. Trans. Amer. Math. Soc. 356 (2004) 3005-3023. MR 2052939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Andrew D. Hwang and Gideon Maschler. Central Kähler metrics with non-constant central curvature. Trans. Amer. Math. Soc. 355 (2003) 2183-2203. MR 1973987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Gideon Maschler. Central Kähler metrics. Trans. Amer. Math. Soc. 355 (2003) 2161-2182. MR 1973986.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Charles P. Boyer, Krzysztof Galicki and Michael Nakamaye. Sasakian-Einstein structures on $9\#(S^2\times S^3)$. Trans. Amer. Math. Soc. 354 (2002) 2983-2996. MR 1897386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Andrew D. Hwang and Michael A. Singer. A momentum construction for circle-invariant Kähler metrics. Trans. Amer. Math. Soc. 354 (2002) 2285-2325. MR 1885653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Vestislav Apostolov and John Armstrong. Symplectic 4-manifolds with Hermitian Weyl tensor. Trans. Amer. Math. Soc. 352 (2000) 4501-4513. MR 1779485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Vicente Cortés. On hyper Kähler manifolds associated to Lagrangian Kähler submanifolds of $T^\ast\mathbb{C}^n$. Trans. Amer. Math. Soc. 350 (1998) 3193-3205. MR 1466946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Liviu Ornea and Paolo Piccinni. Locally conformal Kähler structures in quaternionic geometry. Trans. Amer. Math. Soc. 349 (1997) 641-655. MR 1348155.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Friedbert Prüfer, Franco Tricerri and Lieven Vanhecke. Curvature invariants, differential operators and local homogeneity. Trans. Amer. Math. Soc. 348 (1996) 4643-4652. MR 1363946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Franki Dillen and Luc Vrancken. Totally real submanifolds in $S^6(1)$ satisfying Chen's equality. Trans. Amer. Math. Soc. 348 (1996) 1633-1646. MR 1355070.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Megan M. Kerr. Some New Homogeneous Einstein Metrics on Symmetric Spaces. Trans. Amer. Math. Soc. 348 (1996) 153-171. MR 1327258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Daniel Guan. Existence of extremal metrics on compact almost homogeneous K\"ahler manifolds with two ends . Trans. Amer. Math. Soc. 347 (1995) 2255-2262. MR 1285992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Thomas Branson, Peter Gilkey and Juha Pohjanpelto. Invariants of locally conformally flat manifolds . Trans. Amer. Math. Soc. 347 (1995) 939-953. MR 1282884.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Rugang Ye. Ricci flow, Einstein metrics and space forms . Trans. Amer. Math. Soc. 338 (1993) 871-896. MR 1108615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Andreas Arvanitoyeorgos. New invariant Einstein metrics on generalized flag manifolds . Trans. Amer. Math. Soc. 337 (1993) 981-995. MR 1097162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2